# SDR KCSA202008071133

- Difficulty date: August 7, 2020
- Submitted: August 8, 2020
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 72,555 hours, 13,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK ESCAPE DOOR EMERGENCY LIGHT INOPERATIVE.
